MathSciNet Relay Station
MathSciNet bibliographic data
MR450623 (56 #8916) 32H10
Phong, D. H.; Stein, E. M. Estimates for the Bergman and Szegö projections on strongly pseudo-convex domains. Duke Math. J. 44 (1977), no. 3, 695–704.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement